# SDR SWAA2022082228157

- Difficulty date: July 12, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Elongated
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FRONT SPAR SUPPORT BRACKET AT IFSS 86 APPROX AT LT WING 2022-365489 / [01] REPLACED FRONT SPAR SUPPORT BRACKET AT IFSS 86 APPROX AT LT WING IAW SRM 51-40-02-0G-0 AND AMM 36-13-01-400-801 STEP 7.G(8) VERIFIED CALIBRATION TOOL USED. TORQUE P/N: QD1R50 S/N: 0716079306 D/D: 18/NOV/22;[02] CORRECTIVE ACTION CERTIFIED
